MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CONDYLAR PLATE 8 HOLES/206MM-RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CONDYLAR PLATE 8 HOLES/206MM-RIGHT; PLATE,FIXATION,BONE
Model Number 222.658
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight is unknown.Additional device product codes: hty, jdw, hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, on an unknown date, the patient underwent removal of the locking compression condylar plate, cannulated locking screws and cortex screws due to non-union.It is unknown if there was a surgical delay.There was no patient consequence reported.All hardware was successfully removed with no issue.This is report 1 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: device evaluated by mfr, device manufacture date.Device history record (dhr) review: part mfg date: 06-jan-2011; part exp.Date: n/a; manufacturing location: depuy synthes ¿ elmira; lot number: 6561086; part number: 222.658.Dhr record review: a review of the device history record (dhr) revealed no non-conformances.The dhr shows lot#: 6561086 of 4.5mm lcp condylar plate 8 holes/206mm-right was processed through the normal manufacturing and inspection operations with no nonconformances or reworks noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM LCP® CONDYLAR PLATE 8 HOLES/206MM-RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7829678
Report Number2939274-2018-53537
Device Sequence Number2434571
Product Code HRS
UDI-Device Identifier10886982157324
UDI-Public(01)10886982157324
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K000066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number222.658
Device Catalogue Number222.658
Device Lot Number6561086
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer09/14/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date09/25/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR